# SDR 9804739852

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, THE EMERGENCY EXIT LIGHTING IN THE FLIGHT COMPARTMENT INOPERATIVE.  MAINTENANCE RELAMPED THE FLIGHT DECK EMERGENCY EXIT LIGHT, REPLACED THE BATTERY PACK, OPERATIONAL CHECK OK.
